# SDR FDEA202409051239

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 59,547 hours, 28,243 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 24199
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND WHEN STANDBY POWER SWITCH IS PLACED TO BATTERY, LOST ALTITUDE, SPEED & VERTICAL SPEED INFO & SCALE ON CAPT PFD & TAS ON CAPT ND. 1ST OFFICER WORKING. WARNING ELEX & GND PROX SYS  STATUS MESSAGE FAULT PRESENT. INTERMITENT.  T-SHOOTING FOUND SWITCHING ADC SOURCE TO ALTERNATE ON CAPT SIDE, FAULT DISAPPEARS, WHEN SWITCHING ADC SOURCE TO ALTERNATE ON 1ST OFFICER SIDE, FAULT PRESENT. REPLACED LT ADC IAW MM 34-12-01-4. NO HELP, FAULT PRESENT. ORIG PART REINSTALLED. REPLACED STANDBY POWER CONTROL PANEL IAW MM 24-33-04-4. NO HELP, FAULT PRESENT. ORIGINAL PART REINSTALLED.  FAULTS CORRELATED TO LT AOA. R & R LT AOA IAW AMM 34-12-03-4-99. TESTED IAW AMM 34-12-03-6. TEST PASSED,  ACFT OK TO CONTINUE.
